# SDR SWAA2017051113692

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 21,594 hours, 12,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33077
- Part serial: BNG10721
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE PRESSURE LOW-IN RED.  R & R SLIDE IAW MT & AMM.
